# SDR CA080612002

- Difficulty date: June 5, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Pwc PW615FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING LANDING TOUCHDOWN AND BRAKING, BOTH ENGINES REPORTEDLY INCREASED UNCOMMANDED TO FULL POWER. CREW ABORTED LANDING AND PERFORMED A GO-AROUND. DURING BASE LEG, TO CONTAIN AIRSPEED CREW SHUT DOWN RT ENGINE AND AT THIS TIME THE LT ENGINE POWER REDUCED TO FLIGHT IDLE, UNCOMMANDED WITH NO THROTTLE RESPONSE. CREW PERFORMED A LANDING WITH NO INJURES. THE ACFT SUSTAINED 2 BLOWN TIRES. ON SITE INVESTIGATION, DATA DOWNLOADS AND ANALYSIS INDICATES AN ISSUE WITH THE THROTTLE QUADRANT. THE CAS MSGS AND EVENTS REPORTED BY THE FLIGHT CREW WERE DUPLICATED DURING SIMULATION TESTING. THE NTSB HAS RETAINED THE QUADRANT FOR FURTHER INVESTIGATION.  P&WC WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
